Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 191, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 27, 2014, 6:43 PM EDT for 4 counties in Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2014, 6:43 PM EDT (22:43 UTC)
- Expired
- Aug 27, 2014, 7:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bourbon County, KY, Fayette County, KY, Harrison County, KY, Scott County, KY
The radar
The Jackson,KY radar (KJKL), 115 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 801 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
471 WUUS53 KLMK 272243 SVRLMK KYC017-067-097-209-272315- /O.NEW.KLMK.SV.W.0191.140827T2243Z-140827T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 643 PM EDT WED AUG 27 2014 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BOURBON COUNTY IN EAST CENTRAL KENTUCKY... NORTHEAST FAYETTE COUNTY IN EAST CENTRAL KENTUCKY... SOUTH CENTRAL HARRISON COUNTY IN EAST CENTRAL KENTUCKY... SOUTHEAST SCOTT COUNTY IN EAST CENTRAL KENTUCKY... * UNTIL 715 PM EDT * AT 641 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF GEORGETOWN...AND MOVING SOUTHEAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... GEORGETOWN SCOTT COUNTY AIRPORT...CENTERVILLE...BRENTSVILLE... LORADALE...JIMTOWN AND MONTEREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3818 8424 3812 8444 3831 8449 3834 8436 TIME...MOT...LOC 2243Z 337DEG 9KT 3826 8441 HAIL...<.75IN WIND...60MPH $$ RAS
1 follow-up statement
888
WWUS53 KLMK 272306
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EDT WED AUG 27 2014
KYC097-209-272317-
/O.CAN.KLMK.SV.W.0191.000000T0000Z-140827T2315Z/
SCOTT KY-HARRISON KY-
706 PM EDT WED AUG 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HARRISON AND
EAST CENTRAL SCOTT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3812 8444 3819 8446 3821 8440 3829 8433
3818 8424
TIME...MOT...LOC 2307Z 337DEG 9KT 3820 8438
$$
KYC017-067-272315-
/O.CON.KLMK.SV.W.0191.000000T0000Z-140827T2315Z/
BOURBON KY-FAYETTE KY-
706 PM EDT WED AUG 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
FAYETTE AND WEST CENTRAL BOURBON COUNTIES UNTIL 715 PM EDT...
AT 704 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
PARIS...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LORADALE...JIMTOWN AND MONTEREY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3812 8444 3819 8446 3821 8440 3829 8433
3818 8424
TIME...MOT...LOC 2307Z 337DEG 9KT 3820 8438
HAIL...<.75IN
WIND...60MPH
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:29 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 27, 3:29 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT Wed Aug 27 2014 .SHORT TERM (Now through Thursday Night)... Issued at 315 PM EDT Wed Aug 27 2014 A healthy cu field has developed in a moist, unstable atmosphere this afternoon. An upper level ridge was over the region with a weak sfc boundary located near the Ohio River. Instability along with the boundary has created enough lift for a few showers over southern Indiana as of 245pm. Expect isld-scattered showers and some t-storms to continue to develop through the evening hours over southern Indiana and central Kentucky. Soundings indicate plentiful CAPE but meager wind fields so any storms that develop should be limited in strength. However dry low levels and steep low level lapse rates may be enough to force a few windier showers and storms with wind gusts up to around 40 mph. Convection should decline after sunset with the loss of day time heating. The front should continue to make slow progress southward tonight with patchy light fog developing during the pre-dawn hours. Low temps tonight should hold in the upper 60s and lower 70s. For Thursday, the weak sfc front will drift into south central Kentucky providing the best focus for afternoon showers and storms there. These storms will be similar to today in strength and coverage peaking during the late afternoon/evening hours. It is a bit unclear if storms will diminish completely Thurs evening or continue on throughout the overnight night hours Thurs as a shortwave moves into the region possibly prolonging convective activity. For now will remain conservative and diminish POPs by midnight Thurs night with the next chance for rain on Friday (see long term discussion). Temps Thurs should be slightly cooler than today in the 84-92 degree range with the coolest temps north of the front. Low temps should range from the mid 60s to low 70s Thurs night. .LONG TERM (Friday through Wednesday)... Issued at 323 PM EDT Wed Aug 27 2014 The tenacious upper ridge across the SE CONUS will have shifted off the FL/GA coast by the start of this forecast period with meridional flow dominating. Southerly flow will advect in copious amounts of moisture by this upcoming holiday weekend with PWATs looking to reach toward and exceed the 2 inch mark. Previously advertised upper low swinging through the central Plains late this week will phase into the mean flow as it takes a northeasterly turn toward the Great Lakes. Its remnants will bring height falls to the region over the weekend and with the upper ridge no longer in the picture, zonal flow will return by the start of the new week but with shortwaves/perturbations traversing through overhead. This all equates to another unsettled period with precip chances nearly every day. This isn't to say that everyone will see rain each day, but just that chances exist, especially over the weekend. The frontal boundary mentioned above (in the short-term section) will be lifting north across the forecast area on Friday, setting the stage for WAA and serving as a focus for convection. Have gone with slight chance on Friday as the day will be the start for warm, moist air advecting in but won't have been quite enough to drive too much convection other than pop-ups that will been diurnally driven and isolated, such as what has been seen thus far this week. PoPs will be much higher for Saturday and Sunday with convection potentially more organized, given the greater synoptic push. As alluded to already, PoPs continue into the new week with a secondary focus for convection Monday into Tuesday as another frontal boundary dives down from the NW. Depending on the speed of the front, could begin to see some drying out by the middle of next week with potentially a reprieve from the typical summer heat and humidity that has enveloped the region lately. Highs on Friday look to be the warmest of the long-term as they reach near to slightly above normal - upper 80s to low 90s with dewpoints in the upper 60s to around 70. We'll then see the full spectrum of 80s for the remainder of the period with variations due to precip and cloud cover. Lows will range from the mid 60s to low 70s with the warmest overnight period looking to be Saturday night as cloud cover moderates temperatures and WAA in full swing. && .AVIATION (18Z TAF Update)... Issued at 135 PM EDT Wed Aug 27 2014 An upper ridge is expected to remain over the area with a weak sfc boundary dropping south through the region tonight. Isld-sct storms may develop late this afternoon and evening along the front. However, will indicate only VCSH for this afternoon/evening attm because confidence is low in convective development near the terminals. Will watch trends this afternoon and update TAFs if needed. Any convection chances will end by around midnight with loss of day time heating. The next forecast challenge with then be fog. Although a sfc boundary will be in the area, wind fields around it look to be very weak or even calm overnight. With 70s dewpts and perhaps a late day shower or storm at the TAF sites, think that they will see at least some light br at SDF/LEX and IFR br at BWG. Vsbys could go lower than that according to some MOS guidance but will remain on the conservative side for now. Any br will diminish shortly after sunrise tomorrow with scattered afternoon cu developing. Winds will remain light easterly or calm through the TAF period. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........AMS Long Term.........lg Aviation..........AMS
Hazardous weather outlook, Aug 27, 4:14 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 414 PM EDT WED AUG 27 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-282015- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 414 PM EDT WED AUG 27 2014 /314 PM CDT WED AUG 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. ANY STORM WILL BE CAPABLE OF TORRENTIAL RAINFALL...GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH THE HOLIDAY WEEKEND AS THE REGION REMAINS LOCKED IN AN UNSETTLED PATTERN. THE MOST WIDESPREAD STORMS WILL BE SATURDAY NIGHT THROUGH SUNDAY. IN ADDITION TO DANGEROUS LIGHTNING INHERENT WITH ANY THUNDERSTORM...STORMS MAY PRODUCE GUSTY WINDS AND TORRENTIAL RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. AMS/LG
In the hours before
Special weather statement, Aug 27, 6:11 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EDT WED AUG 27 2014
INZ091-KYZ030-272240-
FLOYD IN-JEFFERSON KY-
611 PM EDT WED AUG 27 2014
...STRONG THUNDERSTORM WITH FREQUENT LIGHTNING...HEAVY RAIN AND 40
MPH WINDS IN FLOYD COUNTY AND WEST LOUISVILLE METRO...
AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM WEST OF NEW ALBANY...AND MOVING SOUTH AT 5 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SHIVELY...
NEW ALBANY...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
115 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3833 8583 3816 8577 3816 8591 3818 8590
3819 8596 3826 8595 3828 8597 3828 8599
3833 8601
TIME...MOT...LOC 2210Z 354DEG 6KT 3824 8588
RASSpecial weather statement, Aug 27, 6:14 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT WED AUG 27 2014
INZ090-KYZ025-272245-
HARRISON IN-MEADE KY-
614 PM EDT WED AUG 27 2014
...STRONG THUNDERSTORM WITH FREQUENT LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF BRANDENBURG...AND MOVING
SOUTHEAST AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BRANDENBURG...
VALLEY CITY AND BATTLETOWN...
TITUS AND LODALE...
GLIDAS...
MAUCKPORT AND SIROCCO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3813 8633 3815 8632 3816 8634 3816 8635
3821 8627 3798 8600 3789 8623 3813 8637
TIME...MOT...LOC 2214Z 327DEG 14KT 3810 8627
RASLocal storm report, Aug 27, 6:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 PM EDT WED AUG 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG PROSPECT 38.35N 85.61W
08/27/2014 JEFFERSON KY PUBLIC
TREE SNAPPED.
&&
EVENT NUMBER LMK1400794
MRCSpecial weather statement, Aug 27, 6:20 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 PM EDT WED AUG 27 2014
KYZ035>037-039>043-272305-
ANDERSON KY-BOURBON KY-FAYETTE KY-FRANKLIN KY-HARRISON KY-NICHOLAS
KY-SCOTT KY-WOODFORD KY-
620 PM EDT WED AUG 27 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
CYNTHIANA TO GEORGETOWN TO 5 MILES NORTHWEST OF LAWRENCEBURG...AND
MOVING EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
GEORGETOWN...
LEXINGTON...
U K ARBORETUM...
DUNBAR HIGH SCHOOL...
BRYAN STATION...
LANCELOT ESTATES AND MCKEES CROSSROADS...
GEORGETOWN SCOTT COUNTY AIRPORT AND JACKSONVILLE...
ELLISVILLE AND WALLACE...
FAYWOOD AND DONERAIL...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 48 AND 75.
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 111 AND 130.
THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
68 AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THESE STORMS CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3828 8386 3799 8459 3800 8466 3800 8467
3811 8505 3814 8502 3826 8469 3849 8417
3846 8410 3845 8402 3842 8393 3837 8391
3837 8388 3832 8383
TIME...MOT...LOC 2220Z 290DEG 20KT 3842 8414 3823 8457
3807 8496
SCHOETTMERLocal storm report, Aug 27, 6:23 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT WED AUG 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG PROSPECT 38.35N 85.61W
08/27/2014 JEFFERSON KY PUBLIC
TWO TREES SNAPPED.
&&
CORRECTED REMARKS
EVENT NUMBER LMK1400794
MRCLocal storm report, Aug 27, 6:35 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT WED AUG 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 NNE PROSPECT 38.38N 85.60W
08/27/2014 OLDHAM KY PUBLIC
TWO TREES DOWN.
&&
EVENT NUMBER LMK1400795
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 3:56 PM EDT | Special Weather Statement | LMK | Jefferson | 29 min |
| Aug 27, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 31 min |
| Aug 27, 4:14 PM EDT | Special Weather Statement | LMK | Oldham | 31 min |
| Aug 27, 4:31 PM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Aug 27, 4:39 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| Aug 27, 4:44 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 31 min |
| Aug 27, 4:45 PM EDT | Areal Flood Advisory | LMK | Bullitt | 2 hr |
| Aug 27, 4:53 PM EDT | Severe Thunderstorm Warning | LMK | Spencer | 32 min |
| Aug 27, 5:07 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 18 min |
| Aug 27, 5:21 PM EDT | Special Weather Statement | LMK | Spencer | 29 min |
| Aug 27, 5:22 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson | 28 min |
| Aug 27, 5:29 PM EDT | Special Weather Statement | LMK | Hardin | 31 min |
| Aug 27, 5:53 PM EDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Aug 27, 5:58 PM EDT | Special Weather Statement | LMK | Franklin | 32 min |
| Aug 27, 5:59 PM EDT | Special Weather Statement | LMK | Scott | 31 min |
| Aug 27, 6:01 PM EDT | Flash Flood Warning | LMK | Bullitt | 3 hr |
| Aug 27, 6:03 PM EDT | Special Weather Statement | LMK | Harrison | 32 min |
| Aug 27, 6:14 PM EDT | Special Weather Statement | LMK | Meade | 31 min |
| Aug 27, 6:20 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas, Scott, Woodford | 45 min |
| Aug 27, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Scott | 20 min |
| Aug 27, 7:01 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 29 min |
| Aug 27, 7:27 PM EDT | Special Weather Statement | LMK | Clark | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.